ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

January 2009 , Volume 3 , Issue 1

Select all articles

Export/Reference:

Dynamical coherence of partially hyperbolic diffeomorphisms of the 3-torus
Michael Brin, Dmitri Burago and Sergey Ivanov
2009, 3(1): 1-11 doi: 10.3934/jmd.2009.3.1 +[Abstract](2396) +[PDF](143.7KB)
Absence of mixing for smooth flows on genus two surfaces
Dmitri Scheglov
2009, 3(1): 13-34 doi: 10.3934/jmd.2009.3.13 +[Abstract](815) +[PDF](338.7KB)
Weak mixing for logarithmic flows over interval exchange transformations
Corinna Ulcigrai
2009, 3(1): 35-49 doi: 10.3934/jmd.2009.3.35 +[Abstract](964) +[PDF](239.6KB)
Maximizing orbits for higher-dimensional convex billiards
Misha Bialy
2009, 3(1): 51-59 doi: 10.3934/jmd.2009.3.51 +[Abstract](777) +[PDF](112.4KB)
Floer homology in disk bundles and symplectically twisted geodesic flows
Michael Usher
2009, 3(1): 61-101 doi: 10.3934/jmd.2009.3.61 +[Abstract](925) +[PDF](446.9KB)
Nearly continuous Kakutani equivalence of adding machines
Mrinal Kanti Roychowdhury and Daniel J. Rudolph
2009, 3(1): 103-119 doi: 10.3934/jmd.2009.3.103 +[Abstract](846) +[PDF](188.8KB)
Anosov automorphisms of nilpotent Lie algebras
Tracy L. Payne
2009, 3(1): 121-158 doi: 10.3934/jmd.2009.3.121 +[Abstract](783) +[PDF](401.2KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]